# SDR CA000501013

- Difficulty date: April 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,902 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Controller
- Part number: LW10098
- Condition: Failed
- Location: Fuel Control
- Component: LW1009885
- Stage of operation: CL
- How discovered: C
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED PARTIAL POWER LOSS ON CLIMB THROUGH 5-6000 FT. FAULTY DIFFERENTIAL CONTROLLER WAS FOUND.
